# SDR SWAA2021030849444

- Difficulty date: February 16, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VAPOR BARRIER LOWER ANGLE SUSPECT CRACK. NDT CONFIRM ( STA 663; RBL 44; WL 172 ) / ACCOMPLISHED REPAIR OF R/H VAPOR BARRIER LOWER ANGLE STA 663 FROM RBL 28 TO RBL64 APPROX PER B737-700 SRM 57-10-10-2R-5.
